Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 208, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 30, 2007, 9:48 PM CDT for Douglas County, Missouri. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 30, 2007, 9:48 PM CDT (02:48 UTC)
- Expired
- Sep 30, 2007, 10:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Douglas County, MO
The radar
The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 30, 10:04 PM CDT | TSTM WND DMG | 3 S Goodhope, MO | INCH AND A HALF LIMBS DOWN ON WEST HIGH 76 WEST OF HIGHWAY AJ. |
| Sep 30, 10:04 PM CDT | HAIL 0.88 | 3 S Goodhope, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 010248
SVRSGF
MOC067-010345-
/O.NEW.KSGF.SV.W.0208.071001T0248Z-071001T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CDT SUN SEP 30 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1045 PM CDT.
* AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
DOGWOOD TO 8 MILES WEST OF GOODHOPE TO 14 MILES WEST OF ROME...
MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
AVA BY 1010 PM CDT.
THE TOWNS OF DOGWOOD...GOODHOPE...ROME...SQUIRES...BRUSHYKNOB...
GENTRYVILLE...DRURY AND VANZANT ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3681 9226 3682 9291 3707 9290 3705 9211
3700 9208 3699 9210 3679 9211 3679 9225
TIME...MOT...LOC 0248Z 270DEG 35KT 3703 9294 3689 9290
3678 9297
$$
SCHAUMANN3 follow-up statements
000
WWUS53 KSGF 010311
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT SUN SEP 30 2007
MOC067-010345-
/O.CON.KSGF.SV.W.0208.000000T0000Z-071001T0345Z/
DOUGLAS MO-
1009 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR DOUGLAS COUNTY...
AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM AVA TO SQUIRES TO
ROME...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF DOUGLAS
COUNTY...INCLUDING THE TOWNS OF SQUIRES...BRUSHYKNOB...GENTRYVILLE...
DRURY AND VANZANT.
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
HAIL NEAR GOODHOPE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
LAT...LON 3681 9226 3682 9246 3682 9282 3692 9274
3705 9276 3705 9211 3700 9208 3699 9210
3679 9211 3679 9225
TIME...MOT...LOC 0309Z 270DEG 35KT 3703 9268 3689 9264
3678 9272
$$
SCHAUMANN000
WWUS53 KSGF 010326
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 PM CDT SUN SEP 30 2007
MOC067-010345-
/O.CON.KSGF.SV.W.0208.000000T0000Z-071001T0345Z/
DOUGLAS MO-
1025 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN DOUGLAS COUNTY...
AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUSHYKNOB TO
SQUIRES...MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN DOUGLAS COUNTY...INCLUDING THE TOWNS OF DRURY...VANZANT
AND GENTRYVILLE.
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
HAIL NEAR GOODHOPE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
LAT...LON 3681 9226 3682 9231 3683 9269 3698 9256
3699 9209 3684 9211 3683 9212 3679 9211
3679 9225
TIME...MOT...LOC 0325Z 270DEG 26KT 3693 9247 3679 9259
$$
SCHAUMANN000
WWUS53 KSGF 010344
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 PM CDT SUN SEP 30 2007
MOC067-010353-
/O.EXP.KSGF.SV.W.0208.000000T0000Z-071001T0345Z/
DOUGLAS MO-
1043 PM CDT SUN SEP 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS COUNTY
EXPIRES AT 1045 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 3681 9226 3682 9231 3683 9269 3698 9256
3699 9209 3684 9211 3683 9212 3679 9211
3679 9225
TIME...MOT...LOC 0343Z 270DEG 26KT 3693 9231 3679 9243
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 6:30 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Sep 30, 6:30 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 630 PM CDT SUN SEP 30 2007 ...SEVERE WEATHER UPDATE... .UPDATE... BROKEN LINE OF STRONG TO SEVERE CONVECTION CONTINUES TO PROGRESS QUICKLY EAST FROM EASTERN KANSAS INTO WESTERN MISSOURI ALONG A AN ADVANCING COLD FRONT. AXIS OF MODERATE INSTABILITY JUST OF THE FRONT ALONG WITH SUBSTANTIAL SYNOPTIC SCALE LIFT ASSOCIATED WITH A POTENT SHORTWAVE TROUGH TRACKING INTO IOWA WERE SUPPORTING THE STORMS. AMPLE DEEP LAYER SHEAR WAS IN PLACE TO SUPPORT AT LEAST MARGINALLY SEVERE STORMS WITH STORMS ATTEMPTING TO TAKE ON SUPERCELLULAR CHARACTERISTICS. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR THROUGH 8 PM ACROSS SOUTHWEST AND CENTRAL MISSOURI. DAMAGING WINDS WILL BE THE PRIMARY HAZARD. THE STORMS WILL ENCOUNTER LESS FAVORABLE CONDITIONS AS THEY PUSH EAST INTO THE OZARKS. WHILE AT LEAST A SCATTERED LINE OF STORMS WILL PERSIST THROUGH THE OVERNIGHT HOURS...EXPECT STORM INTENSITY TO GRADUALLY WEAKEN LATER THIS EVENING. FOSTER && .DISCUSSION... MAIN FOCUS WILL CONTINUE TO BE WITH THE QUICK FLOW AND THUNDERSTORM CHANCES TONIGHT AND AGAIN TUESDAY INTO TUESDAY NIGHT. SURFACE LOW WAS QUICKLY LIFTING NORTHEAST OVER EASTERN NEBRASKA EARLY THIS AFTERNOON WITH A TRAILING DRY LINE JUST NOW PUSHING THROUGH ICT AS OF 19Z. STRONG PRESSURE RISES ALL DAY BEHIND THE DRY LINE HELPING TO SURGE THE DRY LINE EASTWARD. STORMS QUICKLY INITIATED ALONG THE BOUNDARY EARLY THIS AFTERNOON OVER CENTRAL/EASTERN KANSAS AND HAVE ALREADY MERGED INTO A LINEAR STRUCTURE. WOULD EXPECT THIS SQUALL LINE TO CONTINUE TO PUSH EAST SOUTHEAST INTO THE WESTERN CWA TOWARDS 5 TO 7 PM AND CONTINUING TO SHIFT EAST SOUTHEAST THROUGH THE CWA DURING THE EVENING. BEST CHANCES OF SEVERE WILL BE FROM 5 TO 9 PM WHEN INSTABILITY WILL BE MAXIMIZED. 18Z SOUNDING OUT OF SPRINGFIELD STILL SHOWS A FAIRLY DRY AIR MASS HOWEVER IT HAS INCREASED MOISTURE QUITE A BIT OVER THE 12Z RUN. WHILE INSTABILITY/MOISTURE WILL BE LIMITING FACTORS FOR SEVERE STORMS THIS EVENING AS THE SQUALL LINE SHIFTS SOUTHEAST INTO THE AREA...WIND FIELD REMAIN IMPRESSIVE AND WILL HAVE THE POTENTIAL FOR SEEING SOME DAMAGING THUNDERSTORM WINDS. DRIER AIR SHOULD QUICKLY PUSH IN BEHIND THE DRY LINE LATER THIS EVENING AS EVIDENCED BY SURFACE OBS IN CENTRAL/WESTERN KANSAS TODAY WITH RAPID CLEARING LATER TONIGHT. QUICK UPPER PATTERN WILL CONTINUE THROUGH THE EARLY PART OF THE UPCOMING WORK WEEK WITH NEXT SYSTEM MOVING INTO THE AREA TUESDAY AND TUESDAY NIGHT. MODEL QPF LOOK QUITE IMPRESSIVE AT THIS TIME BUT WITH QUICKNESS OF SYSTEM HAVE TRIMMED BACK QPF AMOUNTS FROM WHAT GUIDANCE IS SHOWING FOR NOW. IF TREND CONTINUES HOWEVER...THIS MIGHT NEED TO BE ADJUSTED UPWARD. NEVERTHELESS...HAVE INCREASED POPS FOR LATE TUESDAY INTO TUESDAY EVENING. LINDENBERG && .AVIATION... STORMS APPROACHING THE JOPLIN AND SPRINGFIELD TERMINALS WILL BE THE CONCERN THIS EVENING. THUNDERSTORMS WILL APPROACH JOPLIN BY 7 PM AND SPRINGFIELD BY 9 PM. GUSTY SOUTH TO SOUTHWEST WINDS UP TO 30 MPH WILL CONTINUE AHEAD OF THE STORMS WITH HIGHER GUSTS AROUND 35 KTS POSSIBLE IN THE STORMS. WINDS WILL SHIFT TO THE WEST AND NORTHWEST AS THE STORMS EXIT TO THE EAST. VFR CONDITIONS WILL PREVAIL FROM LATE TONIGHT INTO MONDAY. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 30, 8:20 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 820 PM CDT SUN SEP 30 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 820 PM CDT SUN SEP 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...SMALL HAIL...AND VERY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL AFFECT THE MISSOURI OZARKS EAST OF A LINE FROM VERSAILLES...TO BOLIVAR...TO ANDERSON THROUGH THE EARLY MORNING HOURS. DISCUSSION: A BROKEN LINE OF STRONG STORMS WILL PUSH EAST ACROSS THE MISSOURI OZARKS INTO THE OVERNIGHT HOURS AS A COLD FRONT APPROACHES FROM THE WEST. THUNDERSTORMS WILL GRADUALLY WEAKEN AS THE ATMOSPHERE STABILIZES. STRONG WINDS ALONG WITH FREQUENT LIGHTNING WILL BE THE PRIMARY HAZARDS WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WILL APPROACH THE AREA DURING THE MIDDLE OF NEXT WORK WEEK BRINGING ADDITIONAL CHANCES FOR THUNDERSTORMS TO THE AREA TUESDAY AND TUESDAY NIGHT. STRONG STORMS COULD BE POSSIBLE WITH THIS SYSTEM...HOWEVER THE EXACT TRACK AND TIMING IS STILL IN QUESTION AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THE REMAINDER OF TONIGHT DUE TO THE ISOLATED NATURE OF SEVERE WEATHER. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG/FOSTER
In the hours before
Local storm report, Sep 30, 8:07 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 N ARMA 37.57N 94.70W
09/30/2007 CRAWFORD KS LAW ENFORCEMENT
TREES DOWN NEAR 240TH STREET AND 660. OTHER TREES DOWN 5
SOUTH OF ARMA.
&&
BARJENBRUCHLocal storm report, Sep 30, 9:11 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG HURLEY 36.93N 93.50W
09/30/2007 STONE MO FIRE DEPT/RESCUE
ESTIMATED WIND GUSTS TO 50 MPH DOWNED A TREE.
&&
AFOSTERLocal storm report, Sep 30, 9:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG CARTHAGE 37.18N 94.31W
09/30/2007 JASPER MO LAW ENFORCEMENT
TREE DOWN NORTH SIDE OF TOWN.
&&
AFOSTERLocal storm report, Sep 30, 9:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD NEOSHO 36.87N 94.37W
09/30/2007 NEWTON MO PUBLIC
SEVERAL STREETS FLOODED AND TOTAL RAINFALL OF 3.2 INCHES.
&&
AFOSTERLocal storm report, Sep 30, 9:27 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 3 E FLORENCE 38.59N 92.92W
09/30/2007 MORGAN MO PUBLIC
TWO LARGE TREES BLOCKING HIGHWAY D IN NORTHERN MORGAN
COUNTY.
&&
AFOSTERLocal storm report, Sep 30, 9:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 2 NE WEST MINERAL 37.30N 94.90W
09/30/2007 CHEROKEE KS LAW ENFORCEMENT
TREE DOWN OVER SPORTSMANS PIT ROAD.
0630 PM TSTM WND DMG 2 N ARMA 37.57N 94.70W
09/30/2007 CRAWFORD KS LAW ENFORCEMENT
TREES DOWN NEAR 240TH STREET AND 660. OTHER TREES DOWN 5
SOUTH OF ARMA.
0720 PM TSTM WND DMG CARTHAGE 37.18N 94.31W
09/30/2007 JASPER MO LAW ENFORCEMENT
TREE DOWN NORTH SIDE OF TOWN.
0735 PM TSTM WND DMG NEOSHO 36.87N 94.37W
09/30/2007 NEWTON MO LAW ENFORCEMENT
MULTIPLE TREES DOWN ACROSS NEWTON COUNTY.
0750 PM FLASH FLOOD NEOSHO 36.87N 94.37W
09/30/2007 NEWTON MO LAW ENFORCEMENT
NUMEROUS STREETS FLOODED IN THE CITY OF NEOSHO.
0750 PM TSTM WND DMG 3 E FLORENCE 38.59N 92.92W
09/30/2007 MORGAN MO PUBLIC
TWO LARGE TREES BLOCKING HIGHWAY D IN NORTHERN MORGAN
COUNTY.
0855 PM TSTM WND DMG HURLEY 36.93N 93.50W
09/30/2007 STONE MO FIRE DEPT/RESCUE
ESTIMATED WIND GUSTS TO 50 MPH DOWNED A TREE.
0900 PM FLASH FLOOD NEOSHO 36.87N 94.37W
09/30/2007 NEWTON MO PUBLIC
SEVERAL STREETS FLOODED AND TOTAL RAINFALL OF 3.2 INCHES.
&&
AFOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 7:02 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 73 min |
| Sep 30, 7:46 PM CDT | Flash Flood Warning | SGF | Newton | 6 hr |
| Sep 30, 8:07 PM CDT | Tornado Warning | SGF | Polk | 38 min |
| Sep 30, 9:21 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.